The moment-condition for the free boundary problem for CR functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 2, p. 313-322
@article{ASNSP_1993_4_20_2_313_0,
     author = {A\u\i zenberg, L. A. and Rea, Claudio},
     title = {The moment-condition for the free boundary problem for $CR$ functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 20},
     number = {2},
     year = {1993},
     pages = {313-322},
     zbl = {0787.32021},
     mrnumber = {1233640},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1993_4_20_2_313_0}
}
Aĭzenberg, L. A.; Rea, C. The moment-condition for the free boundary problem for $CR$ functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 20 (1993) no. 2, pp. 313-322. http://www.numdam.org/item/ASNSP_1993_4_20_2_313_0/

[1] L.A. A, On the possibility of holomorphic continuation from a part of the boundary of a domain to the whole domain. A generalization of the theorem of Fock-Kuni, Complex analysis and mathematical physic, Krasnoyarsk, 5-11 (1980) (Russian).

[2] L.A. A, Carleman formulas in complex analysis. First application "Nauka", Novosibirsk 1990, (Russian). | Zbl 0743.32002

[3] L.A. A - A.M. Kytmanov, On the holomorphic extendability of functions given on a connected part of a boundary, Mat. Sb., 4, 490-507 (1991) (Russian). | Zbl 0741.30002

[4] L.A. A, Simple conditions for holomorphic continuation from a part of the boundary of a convex domain to the whole domain, preprint, Dept. of Math., Royal Institute of technology, 5-100 44 Stockholm, Sweden, 7 (1991).

[5] L.A. A - A.M. Kytmanov, On the holomorphic extendability of functions given on a connected part of a boundary, II, preprint, Roma Tor Vergata, 14 (1991).

[6] A. Andreotti - D. Hill, F.E. Levi convexity and the Hans Levy problem, Part I and II, Ann. Scuola Norm. Sup. Pisa, Cl. Sci., 26, 325-363 and 747-806 (1972). | Numdam | Numdam | Zbl 0283.32013

[7] V.A. Fock - F.M. Kuni, On the introduction of a "annihilating" function in the dispersion equations of gases, Dokl. Akad. Nauk SSSR, 127:6, 1195-1198 (1959) (Russian). | Zbl 0092.45501

[8] L. Hörmander, An Introduction to complex analysis in several variables, Van Nostrand 1966. | MR 203075 | Zbl 0138.06203

[9] O.V. Karepov - N.N. Tarkhanov, The Cauchy problem for holomorphic functions of Hardy class H2, preprint 53M, Institut Fiziki 50 AN SSSR, Krasnoyarsk, 21 (1990) (Russian).

[10] M.G. Kre - P. Ya Nudelman, On some new problems for Hardy class functions and continuous families of functions with double orthogonality, Soviet Math. Dokl. 14:2 (1973). | Zbl 0294.30027

[11] N.I. Muskhelishvili, Singular integral equations, P. Noordhoff N.V - Groningen- Holland, 435, (1953). | MR 355494 | Zbl 0051.33203

[12] D.I. Patil, Representation of Hp functions, Bull. Amer. Math. Soc., 78:4, 617-620 (1972). | MR 298017 | Zbl 0255.30010

[13] J. Plemelj, Ein Ergänzungssatz für Cauchyschen Integraldarstellung analytischer Funktionen, Randwerte betreffend, Monatshefte für Math. u. Phys. XIX, 211-245 (1908). | JFM 39.0460.01

[14] B.A. Shaimkulov, Conditions for the solution of the Cauchy problem for holomorphic functions, Proc. Conf. of geometric theory of functions, Novosibirsk, 1988.

[15] A. Steiner, Abschnitte von Randfunktionen beschränkter Analytischer Funktionen, Lecture Notes in Math. 419, 342-351, (1974). | MR 507895 | Zbl 0298.30029

[16] L.N. Znamenskaya, Conditions for the holomorphic extension of functions of class L2 given on a part of the Shilov boundary of circular, starshaped domains, Sibirsk. Mat. Zh., 31:3 (1990). | MR 1088930 | Zbl 0733.32007

[ 17] G. Zin, Esistenza e rappresentazione di funzioni analitiche, le quali, su una curva di Jordan, si riducono ad una funzione assegnata, Ann. Mat. Pura Appl. 34, 365-405 (1953). | MR 55436 | Zbl 0051.30902